# SDR HEEA966486

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76A
- Aircraft serial: 760406
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107810
- Condition: Defective
- Location: Cockpit Nav
- Part time: 205 hours
- Component: KNR634A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV RECEIVER BAD FROM STOCK.  BLUE LIGHT STAYS ON MARKER BEACON INDICATOR.   TIME SINCE REPAIR 0:00.
